arrow
Volume 29, Issue 1
Superlinear Fourth-Order Elliptic Problem Without Ambrosetti and Rabinowitz Growth Condition

Yuanhong Wei, Xiaojun Chang & Yue Lü

Commun. Math. Res., 29 (2013), pp. 23-31.

Published online: 2021-05

Export citation
  • Abstract

This paper deals with superlinear fourth-order elliptic problem under Navier boundary condition. By using the mountain pass theorem and suitable truncation, a multiplicity result is established for all $λ > 0$ and some previous result is extended.

  • Keywords

fourth-order elliptic problem, variational method, mountain pass theorem, Navier boundary condition.

  • AMS Subject Headings

35J30, 35J35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-23, author = {Yuanhong and Wei and and 18907 and and Yuanhong Wei and Xiaojun and Chang and and 18910 and and Xiaojun Chang and Yue and Lü and and 18556 and and Yue Lü}, title = {Superlinear Fourth-Order Elliptic Problem Without Ambrosetti and Rabinowitz Growth Condition}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {1}, pages = {23--31}, abstract = {

This paper deals with superlinear fourth-order elliptic problem under Navier boundary condition. By using the mountain pass theorem and suitable truncation, a multiplicity result is established for all $λ > 0$ and some previous result is extended.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19025.html} }
TY - JOUR T1 - Superlinear Fourth-Order Elliptic Problem Without Ambrosetti and Rabinowitz Growth Condition AU - Wei , Yuanhong AU - Chang , Xiaojun AU - Lü , Yue JO - Communications in Mathematical Research VL - 1 SP - 23 EP - 31 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19025.html KW - fourth-order elliptic problem, variational method, mountain pass theorem, Navier boundary condition. AB -

This paper deals with superlinear fourth-order elliptic problem under Navier boundary condition. By using the mountain pass theorem and suitable truncation, a multiplicity result is established for all $λ > 0$ and some previous result is extended.

Yuanhong Wei, Xiaojun Chang & Yue Lü. (2021). Superlinear Fourth-Order Elliptic Problem Without Ambrosetti and Rabinowitz Growth Condition. Communications in Mathematical Research . 29 (1). 23-31. doi:
Copy to clipboard
The citation has been copied to your clipboard